# SDR AALA20100211NRT01

- Difficulty date: February 11, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 44,741 hours, 5,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT INDICATOR LIGHT LOOSE AT EDGE OF COAT CLOSET FORWARD GALLEY.  RE-SECURED FORWARD GALLEY PATHWAY LIGHT EDGE OF CLOSET.  OPS CHECKED NORMAL.
